# SDR DALA14031400990

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 59,458 hours, 43,185 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Nr 2 Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING APPROACH, THAT THE RT OIL STRAINER CLOG MESSAGE ILLUMINATED.  CREW DECLARED AN EMERGENCY.  MAINTENANCE FOUND HEAVY CONTAMINATION OF THE OIL FILTER.  MAINTENANCE R & R THE NR 2 ENGINE.
